# SDR DALA2016101007122

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 38,862 hours, 25,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT BOTH OF THE MAIN CABIN DOORS EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE OPS CHECKED GOOD.
